logo BDSP

Base documentaire

  1. Management of Clostridium difficile infection and other antibiotic-associated diarrhoeas.

    Article - En anglais

    Most cases of antibiotic-associated diarrhoea are due to Clostridium difficile or are enigmatic.

    Patients with C.

    Difficile-associated disease are more likely to have colitis, severe disease and nosocomial acquisition.

    The preferred diagnostic test is a C. difficile toxin assay using a tissue culture assay or enzyme immunoassay.

    The usual treatment is withdrawal of the inducing agent, sometimes supplemented with oral vancomycin or metronidazole.

    Response rates approach 100% ; the major complication is relapse.

    Major complications include toxic megacolon, devastating diarrhoea, pseudomembranous colitis and hypoalbuminemia.

    Antibiotic-associated diarrhoea with negative tests for C. difficile toxin is usually dose-related and responds to antibiotic withdrawal.

    Mots-clés Pascal : Diarrhée, Bactériose, Infection, Clostridium difficile, Clostridiaceae, Clostridiales, Bactérie, Infection nosocomiale, Toxicité, Chimiothérapie, Antibiotique, Diagnostic, Stratégie, Traitement, Résultat, Homme, Appareil digestif pathologie, Intestin pathologie, Pharmacovigilance, Toxicologie

    Mots-clés Pascal anglais : Diarrhea, Bacteriosis, Infection, Clostridium difficile, Clostridiaceae, Clostridiales, Bacteria, Nosocomial infection, Toxicity, Chemotherapy, Antibiotic, Diagnosis, Strategy, Treatment, Result, Human, Digestive diseases, Intestinal disease, Pharmacovigilance, Toxicology

    Logo du centre Notice produite par :
    Inist-CNRS - Institut de l'Information Scientifique et Technique

    Cote : 97-0016831

    Code Inist : 002B02H. Création : 21/05/1997.